# SDR HALA2018121340650

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,191 hours, 6,252 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR ON CLIMB OUT INTERMITTENTLY THROUGH CRUISE-ODOR AGAIN STRONG ON APPROACH- IN COCKPIT AND CABIN. // ISOLATED BLEED SOURCES APU, #1, & #2 ENGINES. PERFORMED OPERATIONAL
TEST OF PACK CONTROL AND INDICATING SYSTEM PER AMM 21-53-00-710-801-A. OPS NORMAL, NO ABNORMAL SMELL NOTED. POWER PLANT ENGINEERING INFORMED MX OF A #2 ENGINE WASH IN LAX ON THE AIRCRAFT'S PREVIOUS FLIGHTS RON. AIRCRAFT OK FOR SERVICE.
